# SDR DALA2016051704010

- Difficulty date: May 15, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 61,722 hours, 26,974 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Strip
- Condition: Damaged
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT LOWER CENTER T/E STRIP, INBD IS CHIPPED, BROKEN.  ACCOMPLISHED REPAIR ON NR 5 SLAT CENTER T/E STRIP INBD END IAW SRM AND ER/A 510361-14MA, REV ORIGINAL.
